# SDR 05FDEA00846

- Difficulty date: April 5, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N301FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46800
- Aircraft time: 71,271 hours, 22,060 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC25131
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP MOUNTED HINGE PIVOT BORE CORROSION REPAIR P/NARC2513-1.  COMPLIED WITH EA 8-5750-55462.
